HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Representation formula for discrete indefinite affine spheres

This item is licensed under:Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International

Files in This Item:
Differ. Geom. Appl. 69_101592.pdf1.37 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Representation formula for discrete indefinite affine spheres
Authors: Kobayashi, Shimpei Browse this author →KAKEN DB
Matsuura, Nozomu Browse this author
Keywords: Affine sphere
Tzitzeica equation
Liouville equation
Discrete differential geometry
Discrete integrable systems
Loop group
Issue Date: Apr-2020
Publisher: Elsevier
Journal Title: Differential Geometry and its Applications
Volume: 69
Start Page: 101592
Publisher DOI: 10.1016/j.difgeo.2020.101592
Abstract: We present a representation formula for discrete indefinite affine spheres via loop group factorizations. This formula is derived from the Birkhoff decomposition of loop groups associated with discrete indefinite affine spheres. In particular we show that a discrete indefinite improper affine sphere can be constructed from two discrete plane curves. (C) 2020 Elsevier B.V. All rights reserved.
Rights: ©2020. This manuscript version is made available under the CC-BY-NC-ND 4.0 license
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 小林 真平

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University